ITEM METADATA RECORD
Title: Smooth hypersurfaces containing a given closed subscheme
Authors: Coppens, Marc # ×
Issue Date: 1994
Publisher: M. Dekker
Series Title: Communications in Algebra vol:22 issue:13 pages:5299-5311
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science